Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The iterative solution of the equation $y \in x + Tx$ for a monotone operator $T$ in Hilbert space


Author: Ronald E. Bruck Jr.
Journal: Bull. Amer. Math. Soc. 79 (1973), 1258-1261
MSC (1970): Primary 47H05, 47H10; Secondary 47H15
DOI: https://doi.org/10.1090/S0002-9904-1973-13404-4
MathSciNet review: 0328692
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 47H10, 47H15

Retrieve articles in all journals with MSC (1970): 47H05, 47H10, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13404-4